# SDR AALA20021894

- Difficulty date: December 24, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 21H INOPERATIVE.  RESECURED LOOSE CONNECTOR AT SEAT 21H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
